To use all functions of this page, please activate cookies in your browser.
With an accout for my.bionity.com you can always see everything at a glance – and you can configure your own website and individual newsletter.
- My watch list
- My saved searches
- My saved topics
- My newsletter
Rebound hypertension is high blood pressure associated with sudden withdrawal of various antihypertensive medications. The increases in blood pressure may result in blood pressures greater than when the medication was initiated. Depending on the severity of the increase in blood pressure, rebound hypertension may result in a hypertensive emergency. Rebound hypertension is avoided by gradually reducing the dose (also known as "dose tapering"), thereby giving the body enough time to adjust to reduction in dose.
Additional recommended knowledge
Medications commonly associated with rebound hypertension include centrally-acting antihypertensive agents, such as clonidine and beta-blockers.
|This article is licensed under the GNU Free Documentation License. It uses material from the Wikipedia article "Rebound_hypertension". A list of authors is available in Wikipedia.|